# SDR SIMA1752

- Difficulty date: June 23, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: AIR127298
- Condition: Sheared
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING PHASE INSPECTION, MAINTENANCE FOUND THE PIN ATTACHING THE NLG ACTUATOR THE NG SHEARED.  PIN WAS REMOVED AND REPLACED IAW WITH SAAB MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
